# SDR AALA202201075029

- Difficulty date: November 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ABS0740A
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER / CREW DOOR 841 EXIT MARKING SIGN 40WL BULBS BURNED OUT. REPLACED BULBS PER AMM 33-51-16-400-001-A. PERFORMED SATISFACTORY OPERATIONAL TEST.
